# SDR DALA2025091806849

- Difficulty date: August 20, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY OUT OF LIMITS OUTBOARD ACTUATOR ELEVATOR LH.  REPLACED OUTBOARD ACTUATOR ELEVATOR LH AS PER A320 FAM AMM 27-34 -51-000-001-A AND A320 FAM AMM 27-34-51-400-001-A. (1155012).
